Tuesday, January 29, 2008

Clomid Headaches Suck!

I had no side effects from the first 2 cycles of clomid (1st was 50 mg - 2nd was 100mg)

This cycle is another 100mg cycle. I have only taken 2 pills so far, I have had a headache since about 12 hours after I took the first pill. Tylenol does nothing. It feels like my left eye will pop out of my head any minute now.

I guess in the end it will be worth it

3 comments:

Delilah said...

I'm sorry that you aren't having a good experience. Can you talk to your doctor about taking it at night instead of during the day. That's what my doctor had me do, and I barely had any side effects. It may help. Feel better and good luck!

Gibson Twins said...

Hi. I just found your blog through a google search for clomid side effects. Am going to keep reading now that I've found it if that's okay! I thought I remembered horrible headaches last time I used Clomid (50mg days 5-9 last time). I was given 100mg this time but am not taking it specifically because of the headaches, just needed confirmation of that decision.

Plus, am terrified of multiples again. That is the other big reason.

Good luck to you! Feel free to stop by our blog anytime.

Anonymous said...

I just finished my 3rd cycle of 50mg clomid days 3-7 and I'm finding a lot of people are getting there headaches during the days there taking the pills but I am getting mine days after my last pill day?

Related Posts Plugin for WordPress, Blogger...